Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 54, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Aug 28, 2018, 4:03 PM CDT for 4 counties in Wisconsin. It was in force for 42 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2018, 4:03 PM CDT (21:03 UTC)
- Expired
- Aug 28, 2018, 4:45 PM CDT
- In force
- 42 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Brown County, WI, Calumet County, WI, Manitowoc County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 49 km from the middle of the area, began a volume at 21:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 4:30 PM CDT | TSTM WND DMG | 2 Sse Meggers, WI | BARN DOWN ON HWY X AND 67. DELAYED REPORT TIME ESTIMATED BY RADAR. |
| Aug 28, 4:30 PM CDT | TSTM WND DMG | New Holstein, WI | LOTS OF TREES DOWN IN NEW HOLSTEIN. DELAYED REPORT BY LAW ENFORCEMENT. ESTIMATED TIME FROM PREVIOUS REPORT OF MESONET GUST. |
| Aug 28, 4:30 PM CDT | TSTM WND GST 54 | New Holstein, WI | |
| Aug 28, 4:30 PM CDT | TSTM WND GST 60 | New Holstein, WI | |
| Aug 28, 4:33 PM CDT | TORNADO | 3 N Kiel, WI | BRIEF TORNADO DESTROYED A BARN AND DAMAGED A FEW TREES ABOUT 2.5 MILES NORTH OF KIEL NEAR THE CALUMET/MANITOWOC COUNTY LINE. OTHER WIND DAMAGE NEAR NEW HOLSTEIN AND EAST OF KIEL WAS A RESULT OF STRAIGHT-LINE WINDS ASSOCIATED WITH SAME STORM SYSTEM. |
| Aug 28, 4:35 PM CDT | TSTM WND DMG | Kiel, WI | NUMEROUS TREES AND POWER LINES DOWN AROUND THE KIEL AREA. DELAYED REPORT TIME ESTIMATED BY RADAR. |
| Aug 28, 4:35 PM CDT | TSTM WND DMG | Kiel, WI | TREES AND POWERLINES DOWN IN CITY. |
| Aug 28, 4:44 PM CDT | TSTM WND GST 60 | 4 E Kiel, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 27 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 28, 1:14 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.1 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 41 J/kg
- Mixed-layer CIN
- -407 J/kg
- Mixed-layer LCL
- 1253 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 152 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
487
WUUS53 KGRB 282103
SVRGRB
WIC009-015-071-139-282145-
/O.NEW.KGRB.SV.W.0054.180828T2103Z-180828T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
403 PM CDT TUE AUG 28 2018
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
South central Brown County in northeastern Wisconsin...
Calumet County in east central Wisconsin...
Southeastern Winnebago County in east central Wisconsin...
Western Manitowoc County in east central Wisconsin...
* Until 445 PM CDT.
* At 403 PM CDT, severe thunderstorms were located along a line
extending from Darboy to 6 miles west of Southern Lake Winnebago,
moving east at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Appleton, Oshkosh, Menasha, Chilton, Brillion, St. Nazianz, St
Anna, Central Lake Winnebago, Northern Lake Winnebago and Darboy.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4425 8837 4424 8819 4429 8819 4431 8786
4389 8793 4389 8816 4394 8816 4394 8840
4389 8841 4389 8860
TIME...MOT...LOC 2103Z 264DEG 30KT 4423 8829 4390 8853
HAIL...<.75IN
WIND...60MPH
$$
EB3 follow-up statements
511
WWUS53 KGRB 282120
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
420 PM CDT TUE AUG 28 2018
WIC139-282129-
/O.CAN.KGRB.SV.W.0054.000000T0000Z-180828T2145Z/
Winnebago WI-
420 PM CDT TUE AUG 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WINNEBAGO COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern and east central Wisconsin.
LAT...LON 4411 8825 4430 8805 4431 8786 4389 8793
4389 8816 4394 8816 4394 8835
TIME...MOT...LOC 2119Z 266DEG 33KT 4422 8804 4391 8831
$$
WIC009-015-071-282145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-180828T2145Z/
Brown WI-Calumet WI-Manitowoc WI-
420 PM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTH CENTRAL BROWN...SOUTHEASTERN CALUMET AND WESTERN MANITOWOC
COUNTIES...
At 419 PM CDT, severe thunderstorms were located along a line
extending from near Brillion to near Southern Lake Winnebago, moving
east at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Chilton, Brillion, St. Nazianz, St Anna, Central Lake Winnebago,
Kiel, New Holstein, Morrison, Brothertown and Reedsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4411 8825 4430 8805 4431 8786 4389 8793
4389 8816 4394 8816 4394 8835
TIME...MOT...LOC 2119Z 266DEG 33KT 4422 8804 4391 8831
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
KLB970
WWUS53 KGRB 282135
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
435 PM CDT TUE AUG 28 2018
WIC009-282144-
/O.CAN.KGRB.SV.W.0054.000000T0000Z-180828T2145Z/
Brown WI-
435 PM CDT TUE AUG 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL BROWN COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
east central Wisconsin.
LAT...LON 4422 8802 4423 8787 4389 8793 4389 8816
4394 8816
TIME...MOT...LOC 2134Z 264DEG 30KT 4423 8788 4392 8815
$$
WIC015-071-282145-
/O.CON.KGRB.SV.W.0054.000000T0000Z-180828T2145Z/
Calumet WI-Manitowoc WI-
435 PM CDT TUE AUG 28 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM CDT
FOR SOUTHEASTERN CALUMET AND SOUTHWESTERN MANITOWOC COUNTIES...
At 434 PM CDT, severe thunderstorms were located along a line
extending from 7 miles south of Denmark to St Anna, moving east at 35
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
St. Nazianz, St Anna, Kiel, New Holstein, Reedsville, Maple Grove,
Wells, Louis Corners, Killsnake Wildlife Area and Grimms.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4422 8802 4423 8787 4389 8793 4389 8816
4394 8816
TIME...MOT...LOC 2134Z 264DEG 30KT 4423 8788 4392 8815
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
KLB826
WWUS53 KGRB 282146
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
446 PM CDT TUE AUG 28 2018
WIC015-071-282155-
/O.EXP.KGRB.SV.W.0054.000000T0000Z-180828T2145Z/
Calumet WI-Manitowoc WI-
446 PM CDT TUE AUG 28 2018
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALUMET AND
SOUTHWESTERN MANITOWOC COUNTIES HAS EXPIRED...
The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
east central Wisconsin.
Remember, a Tornado Warning still remains in effect for southern
Manitowoc County.
LAT...LON 4422 8802 4423 8787 4389 8793 4389 8816
4394 8816
TIME...MOT...LOC 2145Z 264DEG 30KT 4424 8776 4393 8803
$$
KLBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 28, 2:18 PM CDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 28, 2:18 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 218 PM CDT Tue Aug 28 2018 Forecast discussion for routine afternoon forecast issuance .SHORT TERM...Tonight and Wednesday Issued at 218 PM CDT Tue Aug 28 2018 The latest RAP analysis and satellite/radar imagery show a cold front stretching from La Crosse to Wausau to the tip of Door County early this afternoon. Widespread low clouds surged southeast late this morning to cover most of north-central and NE WI, setting up a relatively tight temp gradient across the region. A band of showers and storms continues to track northeast behind the front and into north-central WI within a zone of mid-level fgen. Meanwhile, more cellular thunderstorms are developing ahead of the front and along/south of an outflow boundary over southwest WI and northeast IA. Despite widespread low clouds, ML capes of 1500-2500 j/kg and deep layer shear of 45-50 kts continues to point towards a severe storm threat developing south of a Marshfield to Oconto to Sturgeon Bay as storms push northeast along this outflow boundary and ahead of the front through the rest of the afternoon. Given storm evolution to our southwest, will extend the flash flood watch across Waupaca and Portage counties. Damaging winds and torrential rains will be the main threat, and hail to a lesser extent. Also cannot rule out an isolated spin up given the beefy 0-3 km shear vectors. Tonight...Shower and thunderstorm chances will be ongoing across much of the region at 00z. Based on the latest HRRR runs, it appears that the strongest thunderstorm activity will be occurring over east-central WI early this evening, but then exit the area around 02-03z. Therefore it appears the best chance of severe weather will continue through that time period before evolving into more of a heavy rain with embedded storms scenario. Potential for flooding remains possible in the flash flood watch area due 1-3 inches of rainfall in the forecast, with locally higher amounts. Precip will exit to the east overnight, with widespread clouds and cooler conditions moving across the area. .LONG TERM...Wednesday Night Through Tuesday Issued at 218 PM CDT Tue Aug 28 2018 Wednesday through Thursday: The cold front that produced all the active weather over the past couple days will continue to shift off to the east of the area through the day Wednesday. At the same time, a dry surface ridge will slide across the CWA through this time period. Aloft, the upper level trough axis will swing through the Western Great Lakes region during the day Wednesday as heights begin to rise Wednesday night into the day Thursday. The weather will be much cooler and fairly quiet. High temperatures will be in the 60s to around 70. Humidity values will drop as well, leading to more comfortable conditions. Thursday night through Saturday: The surface ridge and upper-level ridge will slide to the east Thursday night allowing for a more moist southerly return flow into the Western Great Lakes. These features will continue eastward through Saturday as as a more wrapped-up surface low and closed upper level low slides from Manitoba into Hudson Bay. This will drag a cold front across the CWA Friday afternoon into Friday night. Additionally, a shortwave is progged to slide through the Western Great Lakes as well. While the overall instability will be determined by the exact timing of the front, it does look like enough instability will be around to increase the risk of thunderstorms. Models are depicting around 20 to 30 knots of deep-layer shear ahead of the front, so severe weather is not out of the question. Again, if the front comes through during peak heating, the chances of severe weather will increase, while a delay toward the later evening hours would result in a diminished severe potential. Temperatures for this time period will warm to above normal, once again, with highs in mid to upper 70s to low 80s. Saturday night through Monday: Medium range models then point toward the cold front shifting to the east of the area Saturday night with dry high pressure building in on Sunday. At the same time, upper- level flow is expected to become nearly zonal across the Western Great Lakes. This will lead to near normal temperatures for this time period with only small chance of showers and thunderstorms, mainly on Monday. This is basically what the consensus of the models is showing. && .AVIATION...for 18Z TAF Issuance Issued at 1247 PM CDT Tue Aug 28 2018 Numerous cloud decks to contend with this afternoon, but generally expecting MVFR cigs in precipitation free areas. Showers and thunderstorms are expected to move into the area this afternoon, which will lower cigs and visibility to IFR at times. The bulk of this activity will continue through mid to late evening and gradually taper off from northwest to southeast. A few showers are possible across east- central Wisconsin through early Wednesday morning. Cigs will also lower to IFR levels after midnight across the forecast area. Improvements are expected through the second half of Wednesday morning, with skies eventually clearing out beyond the TAF period during the afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until midnight CDT tonight for WIZ036>040-045- 048>050. Beach Hazards Statement until 4 PM CDT this afternoon for WIZ022- 040-050. && SHORT TERM.....MPC LONG TERM......Cooley AVIATION.......KLB
Hazardous weather outlook, Aug 28, 2:24 PM CDT, 1 hour 39 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 224 PM CDT Tue Aug 28 2018 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-291930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 224 PM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Heavy rainfall could result in flash flooding through midnight, especially in east-central Wisconsin, and parts of central Wisconsin. Severe thunderstorms are also possible through midnight, mainly south of a line from Marshfield to Mountain to Sturgeon Bay. The primary risk will be damaging winds, though large hail and an isolated tornado are also possible. Large waves may result in dangerous currents and hazardous swimming conditions on Lake Michigan beaches into this afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday The next chance for thunderstorms arrives Friday and continues through Saturday. It is too early to determine the severe potential at this time. .SPOTTER INFORMATION STATEMENT... Spotters are requested to report rainfall amounts in excess of one inch, flooding, or any other severe weather to the National Weather Service in Green Bay. LMZ521-522-541>543-291930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 224 PM CDT Tue Aug 28 2018 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms will pose a hazard to boaters on the lake and bay, mainly through late tonight. Conditions hazardous to small craft will persist on the lake until late afternoon. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorms are possible Friday into Saturday. MPC/Cooley
In the hours before
Local storm report, Aug 28, 3:14 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
314 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0305 PM TSTM WND DMG 1 W WAUTOMA 44.06N 89.30W
08/28/2018 WAUSHARA WI PUBLIC
TREE DOWN WEST OF WAUTOMA. ALSO PEA SIZE HAIL NEAR
REDGRANITE.
&&Special weather statement, Aug 28, 3:33 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Green Bay WI
333 PM CDT TUE AUG 28 2018
WIZ022-040-282100-
Kewaunee WI-Door WI-
333 PM CDT TUE AUG 28 2018
...SPECIAL WEATHER STATEMENT...
At 333 PM CDT, Doppler radar was tracking a strong thunderstorm 7
miles northwest of Algoma, or 12 miles east of Bay Shore Park, moving
east at 30 mph.
Half inch hail and winds in excess of 30 mph will be possible with
this storm.
Locations impacted include...
Sturgeon Bay, Algoma, Luxemburg, Brussels, Casco, Forestville, Clay
Banks, Lincoln, Gregorville and Rankin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until 900 PM CDT for
northeastern Wisconsin.
LAT...LON 4477 8726 4458 8738 4454 8775 4472 8773
4483 8723 4480 8722
TIME...MOT...LOC 2033Z 256DEG 33KT 4466 8756
CooleyLocal storm report, Aug 28, 3:42 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
342 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0341 PM HEAVY RAIN ASHWAUBENON 44.46N 88.08W
08/28/2018 M1.44 INCH BROWN WI OFFICIAL NWS OBS
IN THE LAST 1 HOUR.
&&
SACLocal storm report, Aug 28, 3:44 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
344 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM HAIL N OSHKOSH 44.01N 88.55W
08/28/2018 M0.25 INCH WINNEBAGO WI TRAINED SPOTTER
INTERSECTION OF HIGHWAY 41 AND 76.
&&
SACLocal storm report, Aug 28, 3:58 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
358 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM FLOOD GREEN BAY 44.51N 88.00W
08/28/2018 BROWN WI NWS EMPLOYEE
URBAN FLOODING. ROADS COVERED BY 4-6 INCHES OF WATER.
&&Local storm report, Aug 28, 3:59 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
359 PM CDT TUE AUG 28 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM TSTM WND GST NEENAH 44.18N 88.44W
08/28/2018 M62 MPH WINNEBAGO WI TRAINED SPOTTER
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 7:28 PM CDT | Special Weather Statement | GRB | Marathon | 62 min |
| Aug 27, 7:48 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Wood | 57 min |
| Aug 27, 8:12 PM CDT | Special Weather Statement | GRB | Lincoln | 33 min |
| Aug 27, 8:30 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Lincoln, Marathon | 44 min |
| Aug 27, 8:44 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 48 min |
| Aug 27, 9:03 PM CDT | Special Weather Statement | GRB | Forest | 42 min |
| Aug 27, 9:08 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Waupaca, Waushara | 37 min |
| Aug 27, 9:28 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Portage, Shawano, Waupaca | 47 min |
| Aug 27, 9:40 PM CDT | Tornado Warning | GRB | Waupaca, Waushara, Winnebago | 35 min |
| Aug 27, 9:43 PM CDT | Special Marine Warning | GRB | 62 min | |
| Aug 27, 9:48 PM CDT | Severe Thunderstorm Warning | GRB | Oconto, Shawano | 42 min |
| Aug 27, 9:59 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Outagamie, Waupaca, Winnebago | 38 min |
| Aug 27, 10:18 PM CDT | Special Weather Statement | GRB | Brown | 42 min |
| Aug 27, 10:28 PM CDT | Special Marine Warning | GRB | 92 min | |
| Aug 27, 10:29 PM CDT | Special Weather Statement | GRB | Door | 61 min |
| Aug 27, 10:32 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc | 43 min |
| Aug 27, 10:39 PM CDT | Special Marine Warning | GRB | 71 min | |
| Aug 27, 10:41 PM CDT | Severe Thunderstorm Warning | GRB | Door | 36 min |
| Aug 27, 11:09 PM CDT | Areal Flood Advisory | GRB | Calumet, Manitowoc, Winnebago | 6 hr |
| Aug 28, 2:45 AM CDT | Areal Flood Advisory | GRB | Waushara | 3 hr |
| Aug 28, 4:08 AM CDT | Flash Flood Watch | GRB | Brown, Kewaunee, Outagamie | 17 hr |
| Aug 28, 1:37 PM CDT | Special Weather Statement | GRB | Portage, Waupaca, Waushara, Wood | 53 min |
| Aug 28, 2:03 PM CDT | Special Weather Statement | GRB | Waupaca, Waushara, Winnebago | 42 min |
| Aug 28, 2:20 PM CDT | Special Weather Statement | GRB | Outagamie | 40 min |
| Aug 28, 2:35 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Outagamie | 29 min |
| Aug 28, 2:36 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 39 min |
| Aug 28, 3:08 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waupaca, Waushara, Winnebago | 3 hr |
| Aug 28, 3:24 PM CDT | Severe Thunderstorm Warning | GRB | Waushara, Winnebago | 51 min |
| Aug 28, 3:33 PM CDT | Special Weather Statement | GRB | Kewaunee | 27 min |
| Aug 28, 3:50 PM CDT | Areal Flood Advisory | GRB | Brown, Calumet, Door, Kewaunee, Manitowoc, Winnebago | 3 hr |
| Aug 28, 4:08 PM CDT | Special Marine Warning | GRB | 112 min | |
| Aug 28, 4:27 PM CDT | Tornado Warning | GRB | Calumet, Manitowoc | 18 min |
| Aug 28, 4:38 PM CDT | Tornado Warning | GRB | Manitowoc | 20 min |
| Aug 28, 4:53 PM CDT | Flash Flood Warning | GRB | Calumet, Outagamie, Winnebago | 3 hr |
| Aug 28, 5:55 PM CDT | Areal Flood Advisory | GRB | Brown, Outagamie, Waushara, Winnebago | 3 hr |
| Aug 28, 6:42 PM CDT | Areal Flood Advisory | GRB | Calumet | 2 hr |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.